# SDR Z5FA111509N401CS1

- Difficulty date: November 15, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N401CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0030
- Aircraft time: 3,841 hours, 2,796 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0458
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT AND APPROACH, CREW RECEIVED SMOKE WARNING ANNUNCIATION. AN EMERGENCY WAS DECLARED.  ACFT LANDED WITHOUT INCIDENT AND CLEARED THE RUNWAY AND STOPPED, ALLOWING THE FIRE/RESCUE PERSONNEL TO INSPECT ACFT.  NO EVIDENCE OF FIRE OR SMOKE WAS FOUND.  MX REPLACED THE FWD BAGGAGE SMOKE DETECTOR.  THE SMOKE DETECTION SYS WAS TESTED SATISFACTORILY AND ACFT WAS RETURNED TO SERVICE.
